# SDR UIEA201805290975

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,877 hours, 14,709 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION,  PILOT REPORTED A SMALL NICK ON THE LEDING EDGE SMALL NICK ON LEDING EDGE OF THE NR 8 FAN BLADE, ON THE LT ENGINE.  PERFORMED AN INSPECTION IAW AMM 72-31-02-226-012-H00, AND FOUND TO BE WITHIN LIMITS, NO SHARPS EDGES OR CRACKS NOTED.
